聯絡我們 網站地圖 中央大學
 
 
 
     
姓名 高華隆
性別
職稱
教授
最高學歷 國立交通大學博士
電話
(03)4227151 轉 65114
傳真 (03)4257379
辦公室 鴻經館 307 室
電子郵件
個人首頁  
研究領域
算子理論,矩陣分析
重要經歷
2013/01 ~ present Linear and Multilinear Algebra, Editorial board member
2011/08 ~ present 中央大學數學系 教授
2005/08 ~ 2011/07 中央大學數學系 副教授
2001/08 ~ 2005/07 中央大學數學系 助理教授
2000/05 ~ 2001/07 中山大學應用數學系 博士後研究
榮譽事蹟
1國立中央大學100學年度「學術研究傑出獎」
2國立中央大學99學年度「理學院優良教師」
3國立中央大學98學年度「理學院優良教師」
4國立中央大學93學年度「理學院優良教師」
個人著作
  1. Hwa-Long Gau, Kuo-Zhong Wang and Pei Yuan Wu*, Numerical radii for tensor products of operators, Integral Equations and Operator Theory, to appear. DOI: 10.1007/s00020-013-2098-5
  2. Hwa-Long Gau*, Kuo-Zhong Wang and Pei Yuan Wu, Numerical radii for tensor products of matrices, Linear Multilinear Algebra, to appear. DOI:10.1080/03081087.2013.839669
  3. Hwa-Long Gau and Pei Yuan Wu*, Zero-dilation indices of KMS matrices, Ann. Funct. Anal. 5 (2014), no. 1, 30--35.
  4. Chi-Tung Chang*, Hwa-Long Gau and Kuo-Zhong Wang, Equality of higher-rank numerical ranges of matrices, Linear Multilinear Algebra, to appear. DOI: 10.1080/03081087.2013.811500
  5. Hwa-Long Gau and Pei Yuan Wu*, Numerical ranges of KMS matrices, Acta Sci. Math. (Szeged), to appear.
  6. Hwa-Long Gau, Ming-Cheng Tsai* and Han-Chun Wang, Refinements of numerical ranges of weighted shift matrices, Linear Multilinear Algebra, to appear. DOI: 10.1080/03081087.2013.804522
  7. Cheng-Chun Chang, Hwa-Long Gau*, Ya-Shu Wang, Szu-Chieh Wu and Ya-Ting Yeh, Matrices with defect index one, Operators and Matrices, to appear. http://files.ele-math.com/preprints/oam-0576-pre.pdf
  8. Hwa-Long Gau and Pei Yuan Wu*, Numerical ranges and compressions of Sn-matrices, Operators and Matrices 7 (2013), no. 2, 465–476.
  9. Hwa-Long Gau* and Pei Yuan Wu, Higher-rank numerical ranges and Kippenhahn polynomials, Linear Algebra Appl. 438 (2013), 3054–3061.
  10. Chi-Tung Chang*, Hwa-Long Gau, Kuo-Zhong Wang and Pei Yuan Wu, Numerical ranges and Gersgorin discs, Linear Algebra Appl. 438 (2013), 1170–1192.
  11. Hwa-Long Gau*, Ming-Cheng Tsai and Han-Chun Wang, Weighted shift matrices: unitary equivalence, reducibility and numerical ranges, Linear Algebra Appl. 438 (2013), 498–513.
  12. Hwa-Long Gau* and Pei Yuan Wu, Noncircular elliptic discs as numerical ranges of nilpotent operators, Linear Multilinear Algebra 60 (2012), 1225-1233.
  13. Hwa-Long Gau, Chi-Kwong Li, Yiu-Tung Poon and Nung-Sing Sze*, Higher rank numerical ranges of normal matrices, SIAM. J. Matrix Anal. Appl. 32 (2011), Issue 1, 23-43.
  14. Kuo-Zhong Wang, Pei Yuan Wu* and Hwa-Long Gau, Crawford numbers of powers of a matrix, Linear Algebra Appl. 433 (2010), 2243--2254.
  15. Hwa-Long Gau* and Pei Yuan Wu, Defect indices of powers of a contraction, Linear Algebra Appl. 432 (2010), 2824--2833.
  16. Hwa-Long Gau* and Pei Yuan Wu, Unitary part of a contraction, J. Math. Anal. Appl. 366 (2010), 700--705.
  17. Hwa-Long Gau*, Numerical ranges of reducible companion matrices, Linear Algebra Appl. 432 (2010), 1310--1321.
  18. Hwa-Long Gau*, Chi-Kwong Li and Pei Yuan Wu, Higher-rank numerical ranges and dilations, Journal of Operator Theory. 63:1 (2010),181--189.
  19. Hwa-Long Gau* and Pei Yuan Wu, Inner functions of numerical contractions, Linear Algebra Appl. 430 (2009), 2182--2191.
  20. Pei Yuan Wu*, Hwa-Long Gau, and Ming Cheng Tsai, Numerical radius inequality for C0 contractions, Linear Algebra Appl. 430 (2009), 1509--1516.
  21. Hwa-Long Gau* and Pei Yuan Wu, Numerical ranges of nilpotent operators, Linear Algebra Appl. 429 (2008), 716--726.
  22. Hwa-Long Gau, Chih-Jen Wang and Ngai-Ching Wong*, Invertibility and Fredholmness of linear combinations of quadratic, k-potent and nilpotent operators, Opreators and Matrices, 2 (2008), no. 2, 193--199.
  23. Hwa-Long Gau, Chin-Ying Huang and Pei Yuan Wu*, Numerical radius inequalities for square-zero and idempotent operators, Opreators and Matrices, 2 (2008), no. 1, 137--141.
  24. Hwa-Long Gau* and Pei Yuan Wu, Line segments and elliptic arcs on the boundary of a numerical range, Linear Multilinear Algebra 56 (2008), no. 1-2, 131--142.
  25. Hwa-Long Gau and Pei Yuan Wu*, Fredholmness of linear combinations of two idempotents, Integral Equations and Operator Theory, 59 (2007), 579--583.
  26. Hwa-Long Gau* and Chi-Kwong Li, C*-isomorphisms, Jordan isomorphisms, and numerical range preserving maps, Proc. Amer. Math. Soc. 135 (2007), no. 9, 2907—2914.
  27. Hwa-Long Gau and Pei Yuan Wu*, Numerical ranges of companion matrices, Linear Algebra Appl. 421 (2007), 202--218.
  28. Hwa-Long Gau*, Elliptic numerical ranges of 4x4 matrices, Taiwanese J. Math, vol. 10, no. 1 (2006), 117--128.
  29. Hwa-Long Gau and Pei Yuan Wu*, Anderson's theorem for compact operators, Proc. Amer. Math. Soc., vol. 134, no. 11 (2006), 3159--3162.
  30. Hwa-Long Gau* and Pei Yuan Wu, Numerical range of a normal compression. II, Linear Algebra Appl. 390 (2004), 121--136.
  31. Hwa-Long Gau* and Pei Yuan Wu, Numerical range of a normal compression, Linear Multilinear Algebra, vol. 52, no. 3-4 (2004), 195--201.
  32. Hwa-Long Gau and Pei Yuan Wu*, Companion matrices: reducibility, numerical range and similarity to contractions, Linear Algebra Appl., 383 (2004), 127-142.
  33. Hwa-Long Gau and Pei Yuan Wu*, Numerical range circumscribed by two polygons, Linear Algebra Appl., 382 (2004), 155--170.
  34. Hwa-Long Gau and Pei Yuan Wu*, Finite Blaschke products of contractions, Linear Algebra Appl. 368 (2003), 359--370.
  35. Hwa-Long Gau and Pei Yuan Wu*, Numerical range and Poncelet property, Taiwanese J. Math. 7 (2003), no. 2, 173--193.
  36. Hwa-Long Gau and Pei Yuan Wu*, Condition for the numerical range to contain an elliptic disc, Linear Algebra Appl. 364 (2003), 213--222.
  37. Hwa-Long Gau*, Jyh-Shyang Jeang and Ngai-Ching Wong, Biseparating linear maps between continuous vector-valued function spaces, J. Aust. Math. Soc. 74 (2003), no. 1, 101--109.
  38. Hwa-Long Gau, Jyh-Shyang Jeang and Ngai-Ching Wong*, An algebraic approach to the Banach-Stone theorem for separating linear bijections, Taiwanese J. Math. 6 (2002), no. 3, 399--403.
  39. Hwa-Long Gau and Pei Yuan Wu*, Lucas' theorem refined, Linear and Multilinear Algebra 45 (1999), no. 4, 359--373.
  40. Hwa-Long Gau and Pei Yuan Wu*, Dilation to inflations of , Linear and Multilinear Algebra 45 (1998), no. 2-3, 109--123.
  41. Hwa-Long Gau and Pei Yuan Wu*, Numerical range of , Linear and Multilinear Algebra 45 (1998), no. 1, 49--73.
  42. Hwa-Long Gau and Ngai-Ching Wong*, Some converses of the strong separation theorem, Proc. Amer. Math. Soc. 124 (1996), no. 8, 2443--2449.

top

 
教職人員
 
專任教師
兼任教師
博士後研究員
訪問學者
行政人員

 
專任教師
 
許順吉
洪盟凱
黃楓南
林金源
呂明光
林欽誠
陳建隆
許正雄
楊肅煜
葉鴻國
陳燕美
饒維明
高華隆
姚美琳
方向
李明憶
邱鴻麟
于振華
單維彰
許玉生
蕭嘉璋
饒瑞彬
吳維漢
廖勝強
鄭經斅
黃榮宗
須上苑
彭勇寧
陳正傑
魏福村
黃皜文
 
Copyright © 2006 NCU Department of Mathematics All Rights Reserved. ~ 為求最好效果,建議以IE4.0以上之版本,1024*768 解析度瀏覽 ~ 網站建置於2005年12月 ~